Academic Journals Database
Disseminating quality controlled scientific knowledge

H Infinite -Tracking Based Adaptive Control for A Class of Multivariable Uncertain onlinear Systems using Recurrent CMAC

ADD TO MY LIST
 
Author(s): Chih-Min Lin | Ming-Hung Lin | Chiu-Hsiung Chen

Journal: IAENG International Journal of Computer Science
ISSN 1819-656X

Volume: 34;
Issue: 1;
Start page: 80;
Date: 2007;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page
Save time & money - Smart Internet Solutions      Why do you need a reservation system?